# SDR 2023F00120

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28246
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M50P05
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABORTED TAKEOFF DUE TO ENGINE CONTROL LIGHT ON #1. CORRECTIVE ACTION:  HAS BEEN REPLACED ENGINE #1 EEC AND T12 PROBE.
